Hello everyone, I have written on here before about coming off of Viibryd, which was a horrible mess back then. Now I am coming off of Lexapro that I was been on for the past 4 months or so. A little over a month ago I started to taper off of it from 10 mg to 5 mg. after about 3-4 days of tapering off I started to get the brain zaps or brain jolts throughout my body, but mostly in my brain. They scared the crap out of me and 3 weeks ago when I completely came off of lexapro they got worse... happening constantly throughout the day. It seems like every time I looked over my shoulder or moved my eyeballs at all, it would set it off. The good news: It's pretty much stopped but ever since it has stopped I have been having these dreadful tension headaches or maybe they're migraines I don't know. It's been going on for the past 5 days. I was just wondering how long it took you to completely feel like yourself again. I'm scared I did some kind of brain damage coming off of it too quickly. Please help! :( :( :(
Hello jslikeheaven. In the case of lexapro, the side effects or withdrawals have been known to last as long as several months. I doubt that you did any "brain Damage". I'm afraid that you'll have to wait it out or ask your doctor for another medication to help ease your withdrawals. Best of wishes to you, pledge
Hi, i know it's the simple answer, but as Pledge said, your doctor should be able to help you out with medication to mask your withdrawal symptoms until you are settled again. 5 days of headaches is no fun! Have you swapped the Lexapro for another anti-depressant?
I wish my boyfriend would have realized that and listened to me that it was withdrawl before leaving me 4 days ago because he couldnt take it anymore that I wasn't being strong!
I know this is years after your question but do you happen to remember how long the head pressure and such lasted? I am in week three and just don't feel like myself and these awful headaches. Just looking for a bit of hope
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Oct 2011 • 3 answers
Updated 30 Jan 2012 • 2 answers
Updated 5 Mar 2013 • 2 answers
Updated 5 days ago • 43 answers
Updated 20 Aug 2018 • 3 answers